MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.0 SINGLE-USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.0 SINGLE-USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 0570-0374
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported glidescope bflex 5.0 single-use bronchoscope was returned to verathon for evaluation.A verathon technical service representative evaluated the returned bronchoscope but was unable to reproduce the reported image issue.When the verathon technical service representative connected the returned bronchoscope to known, good, test verathon equipment, the bronchoscope functioned as intended.They confirmed the image did not turn black with fuzzy lines as reported.The camera image quality test was performed and passed for the glidescope bflex 5.0 single-use bronchoscope.Neither the verathon glidescope core monitor nor the verathon core quickconnect cable used with the glidescope bflex 5.0 single-use bronchoscope were made available for evaluation.Upon completion of the evaluation the returned glidescope bflex 5.0 single-use bronchoscope was scrapped, as it is a single-use device, and there currently are no repairs available for this device.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
The customer reported that during a patient procedure, using a glidescope bflex 5.0 single-use bronchoscope, the image turned "black" with "fuzzy" lines appearing on the connected glidescope core monitor screen.The customer attempted to re-boot the glidescope core monitor several times, but it did not resolve the reported image turning "black" with "fuzzy" lines.The procedure was completed using another verathon glidescope core system and a new glidescope bflex 5.0 single-use bronchoscope, which was made available in an unspecified amount of time.After the procedure, based on troubleshooting the customer performed, the customer reported the issue may have been isolated to just the glidescope bflex 5.0 single-use bronchoscope initially used.There was no report of any harm to the patient during the procedure.

Brand Name
GLIDESCOPE BFLEX 5.0 SINGLE-USE BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key15411200
Report Number9615393-2022-00157
Device Sequence Number5653052
Product Code EOQ
UDI-Device Identifier10879123006339
UDI-Public011087912300633910FS22300017230722
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K183256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2023
Device Model Number0570-0374
Device Catalogue Number0570-0375
Device Lot NumberFS223000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown